# SDR CALA0000602

- Difficulty date: May 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,718 hours, 19,807 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO RIGHT SIDE TIE DOWN TRACK CORRODED.  REMOVED AND REPLACED DAMAGED SECTION OF TRACK PER SRM 51-10-03, 51-30-02, AND 51-30-01.
